Join the 'Sucralfate' group to help and get support from people like you.
We found 64 questions associated with the 'Sucralfate' topic.
Posted 19 Mar 2013 by DeDe2 • 3 answers
In the morning, I have to take Levothyroxine as soon as I get up per Endocrinologist.Then 30 minutes later, I have been taking Nexium/Sucralfate. The GE dr. did not specify timing and it's difficult to get an answer.Then later, I eat breakfast and take Etodolac. This takes a lot of morning ...
Posted 13 Sep 2016 by michel756 • 0 answers
I have GERD and I used to take Nexium, and my doctor prescribed me sucralfate 1 gram, for my ulcer. I stopped Nexium because he didn't tell me if I could continue taking the Nexium .
Posted 18 Jul 2016 by carly46 • 0 answers
Dose it constipate you? I have not started it yet and I. Was told I. Have a peptic ulcer on the esophagus!
Posted 6 Jul 2016 by Coyoteugly313131 • 1 answer
I have taken sucralfate for ten days now but feel no relief from my gastritis pain in fact it seems?
Posted 18 Jun 2016 by Beatrice123 • 0 answers
... to create more acid and hence more stomach pain? I do not take a PPI at the moment because I don't do well on them, I have bad side effects from these drugs. Would it be best to take a PPI with this medication? If so what would be the best time to take it? Can gastritis be cured with ...
Posted 3 May 2016 by chasdobbs • 1 answer
I know that I take it 1 hour before i eat,but don't know after.
Posted 1 Apr 2016 by toni shugart • 0 answers
i missed my morning dose of sucralfate my upper stomach i guess my ulcer started hurting about eightpm i took it how long does it take to stop hurting also take famotidine 20 mg 2x day should i take one to stop hurting and take next one at normal interval it is 130 am im still hurting can you tell ...
Posted 29 Jan 2016 by Orion Pathos • 0 answers
How Does this stuff taste? It doesn't look to enticing Lol But,I haven't worked up the guts to try it.I'm on Nexium but,I have now developed a Fire Ball in my stomach called an Ulcer.
Posted 8 Dec 2015 by Roblee70 • 0 answers
Posted 16 Sep 2015 by David of OK • 1 answer
I am starting to develop chronic muscle pains in my legs just like I did for Sucralfate and other proton pump drugs. Once I stop taking them, the pain slowly subsides. My doc said I should not have that problem with Famotidine. Is he wrong? The pain in the legs is worse than the GERD.
Posted 1 Jun 2013 by PennieD1961 • 2 answers
My 78-year-old mother has to take sucralfate but has difficulty swallowing the pills. Does it come in a liquid form?
Posted 25 Aug 2015 by Ulcerhurtsbad • 0 answers
Been taking sucrafalate for 4 days, pain is still present in my ulcer. It is near the les. Is this normal? Will it start to subside the longer I am on the medicine. Could the ulcer b too high up for it to actually work?
Posted 25 Aug 2015 by peanutbutter63 • 1 answer
I've been on this medication (Carafate) for 2 weeks now and have had on and off mild dizziness except for just recently when I had a bad bout of it. Has anyone else experienced this?
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Sucralfate Patient Information at Drugs.com
- Sucralfate Information for Consumers
- Sucralfate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sucralfate (detailed)